Cycles hamiltoniens dans les graphes 4-réguliers 4-connexes.

Pierre Martin

Aequationes mathematicae (1976)

  • Volume: 14, page 37-40
  • ISSN: 0001-9054; 1420-8903/e

How to cite

top

Martin, Pierre. "Cycles hamiltoniens dans les graphes 4-réguliers 4-connexes.." Aequationes mathematicae 14 (1976): 37-40. <http://eudml.org/doc/136561>.

@article{Martin1976,
author = {Martin, Pierre},
journal = {Aequationes mathematicae},
pages = {37-40},
title = {Cycles hamiltoniens dans les graphes 4-réguliers 4-connexes.},
url = {http://eudml.org/doc/136561},
volume = {14},
year = {1976},
}

TY - JOUR
AU - Martin, Pierre
TI - Cycles hamiltoniens dans les graphes 4-réguliers 4-connexes.
JO - Aequationes mathematicae
PY - 1976
VL - 14
SP - 37
EP - 40
UR - http://eudml.org/doc/136561
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.